# SDR REXA96021

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAVATORY SMOKE ILLUMINATED ON TAKEOFF ROLL, ABORTED TAKEOFF.  DEFERRED PER MEL 26-13-01.  (M)
